Vol 1, No 1 (2011)

Table of Contents

Articles

Shengju Yang and Wenling Li
Iterative solutions of a system of equilibrium problems in Hilbert spaces
Advances in Fixed Point Theory, Vol 1, No 1 (2011), 1-14
PDF

Songtao Lv
Generalized systems of variational inclusions involving (A,η)-monotone mappings
Advances in Fixed Point Theory, Vol 1, No 1 (2011), 15-26
PDF



Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2017 SCIK Publishing Corporation. All rights reserved.